Acta Mathematica, 1985, Volume 157

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] The surface$C−C$on Jacobi varieties and 2nd order theta functions

Gerald E. Welters Universidad de Barcelona, Barcelona, Spain

TBD mathscidoc:1701.331678

Acta Mathematica, 157, (1), 1-22, 1985.2
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Conformally natural extension of homeomorphisms of the circle

Adrien Douady Faculté des Sciences de Paris-Sud, Orsay, France Clifford J. Earle Cornell University, Ithaca, NY, USA

TBD mathscidoc:1701.331679

Acta Mathematica, 157, (1), 23-48, 1985.1
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 599 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On Waring’s problem

Christopher Hooley University College, Cardiff, UK

TBD mathscidoc:1701.331680

Acta Mathematica, 157, (1), 49-97, 1984.9
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 305 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hilbert integrals, singular integrals, and Radon transforms I

D. H. Phong Columbia University, New York, NY, USA E. M. Stein Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331681

Acta Mathematica, 157, (1), 99-157, 1984.12
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 969 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Torus embeddings and deformations of simple singularities of space curves

Klaus Wirthmüller Universität Regensburg, Regensburg, West Germany

TBD mathscidoc:1701.331682

Acta Mathematica, 157, (1), 159-241, 1985.1
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 647 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Extending holomorphic motions

Dennis P. Sullivan I.H.E.S., Bures-sur-Yvette, France William P. Thurston I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331683

Acta Mathematica, 157, (1), 243-257, 1984.8
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 502 downloads ] [ 0 comments ] [ Cited by 86 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Holomorphic families of injections

Lipman Bers Columbia University, New York, NY, USA H. L. Royden Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331684

Acta Mathematica, 157, (1), 259-286, 1984.8
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Cited by 113 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] An analytic family of uniformly bounded representations of free groups

T. Pytlik University of Wrocław, Wrocław, Poland R. Szwarc University of Wrocław, Wrocław, Poland

TBD mathscidoc:1701.331685

Acta Mathematica, 157, (1), 287-309, 1984.4
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 648 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved